See Alike in...

Alike App

Browser

sammiesam

850d

I've been thinking about what it's like to feel again but I don't remember, I've been very unmotivated, distance, and unresponsive with my emotions. Even my brothers have said I've become cold. I don't like feeling nothing at all because it's empty.

Top reply
    • Julian

      849d

      I totally get this. I'm reading this book called The Body Keeps the Score, a huge point he makes is that trauma disconnects the body from the mind, which is why we lose sensation/become numb. The solution is doing some kind of physical activity that will reintegrate your mind and body. Try signing up for a dance, yoga, or martial arts class?

    • Julian

      849d

      I totally get this. I'm reading this book called The Body Keeps the Score, a huge point he makes is that trauma disconnects the body from the mind, which is why we lose sensation/become numb. The solution is doing some kind of physical activity that will reintegrate your mind and body. Try signing up for a dance, yoga, or martial arts class?

    • kittenintheyarn

      849d

      I stopped traditional meds 8 years ago when I noticed I felt NOTHING and had become suicidal and completely calm about the idea of slitting my wrists. I personally use accupuncture, meditation and prayer, good self-care, talk therapy, and herbal remedies to treat mine now. It's working better than the meds did for me, but everyone is different.

    • Picklelover21

      849d

      I’m so sorry you’re feeling this way! You can always talk to your doctor and ask about a different medication. I’m currently still working on getting the right medication for myself. Make sure you take nice deep breathes and drink lots of water! You got this! I believe in you💜

    • Chesbro99

      850d

      My therapist is telling me it's a lot of being in the moment and listening to your body. I find myself telling myself I should feel this way or that way and over time it's a little better.

    • Naturegrl

      850d

      It could be a antidepressant if you are on one but severe depression can make you feel this way

    • Moon_Fawn

      850d

      Maybe switch up your meds? (If you’re on them) I felt like that for a long time until I figured out I was on the wrong medication

    • Nessie

      850d

      I very much relate to this. It has been affecting my relationship a lot. I'm typically a very empathetic person and care and lot about others but I can't help feeling disconnected from the world around me.

    • Nadia_c_art

      850d

      Your not alone. I’ve been feeling like this a lot lately too. It sucks especially when my family points it out as well

    • Invisible

      850d

      😥I understand

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion